Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: UMANO MEDICAL INC OOK SNOW; MEDICAL BED
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
UMANO MEDICAL INC OOK SNOW; MEDICAL BED
Model Number
FL36
Medical Device Problem Code
Calibration Problem (2890)
Health Effect - Clinical Code
No Patient Involvement (2645)
Date of Event
11/12/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Manufacturer was contacted by user for assistance with a bed exit detection system that was not operating properly.There was no patient involved, no incident.
New Search
Submit an Adverse Event Report
Brand Name
OOK SNOW
Common Device Name
MEDICAL BED
Manufacturer
(Section D)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, quebec G0R 2 C0
CA G0R 2C0
MDR Report Key
8143891
Report Number
3009591865-2018-00020
Device Sequence Number
204062
Product Code
FNL
UDI-Device Identifier
00670482000067
UDI-Public
010067048200006711170523
Combination Product (Y/N)
N
Initial Reporter Country
CA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,foreig
Initial Reporter Occupation
Other Health Care Professional
Remedial Action
Inspection
Type of Report
Initial
Report Date
(Section B)
12/07/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
FL36
Device Catalogue Number
FL36
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
11/12/2018
Initial Report FDA Received Date
12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1